Whittaker-fourier coefficients of cusp forms on (Formula presented.): Reduction to a local statement

Erez Lapid, Zhengyu Mao

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

In a previous paper we formulated an analogue of the Ichino-Ikeda conjectures for Whittaker-Fourier coefficients of cusp forms on quasi-split groups, as well as the metaplectic group of arbitrary rank. In this paper we reduce the conjecture for the metaplectic group to a local conjectural identity. We motivate this conjecture by giving a heuristic argument for the case (Formula presented.). In a subsequent paper we will prove the local identity in the p-adic case.

Original languageEnglish (US)
Pages (from-to)1-55
Number of pages55
JournalAmerican Journal of Mathematics
Volume139
Issue number1
DOIs
StatePublished - Feb 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Whittaker-fourier coefficients of cusp forms on (Formula presented.): Reduction to a local statement'. Together they form a unique fingerprint.

Cite this